Preview

Трансплантология

Расширенный поиск

Лекарственные поражения печени (часть I)

https://doi.org/10.23873/2074-0506-2011-0-1-13-21

Полный текст:

Аннотация

Освещены современные представления о механизмах лекарственного поражения печени (ЛПП), классификация, диагностика и лечение ЛПП. Последние могут протекать под маской всех известных острых и хронических заболеваний печени. Лекарственные средства выступают одной из ведущих причин развития фульминантной печеночной недостаточности во многих странах мира. Ранняя диагностика и своевременная отмена препарата, вызывающего повреждение печени, позволяют предотвратить прогрессирование заболевания. В основе диагностики ЛПП лежит тщательный сбор лекарственного анамнеза, исключение других возможных причин поражения печени и применение диагностических шкал (CIOMS/RUCAM).

Об авторе

С. Ф. Галимова
Клиника пропедевтики внутренних болезней, гастроэнтерологии и гепатологии им. В.Х. Василенко, 1-ый МГМУ им. И.М. Сеченова
Россия
Саида Фаритовна Галимова


Список литературы

1. Tajiri K., Shimizu Y. Practical guidelines for diagnosis and early management of druginduced liver injury. World J Gastroenterol 2008;14(44):6774-85.

2. Textbook of Hepatology, From Basic Science to Clinical Practice. Third edition, sections 1-10 and index. Chapter 14.1. Drug-induced liver injury. Dominique Pessayre and Dominique Larrey; p. 1211-77.

3. Ивашкин В.Т. Болезни печени и желчевыводящих путей. М., 2005; с. 217-23.

4. William M. Lee. Acetaminophen-Related Acute Liver Failure: ALFSG Update 2010. Acetaminophen Scientific Meeting. 2010 November 10.

5. Björnsson E., Olsson R. Suspected druginduced liver fatalities reported to the WHO database. Dig Liver Dis 2006;38:3-38.

6. Andrade R.J., Lucena M.I., Fernández M.C. et al. Drug-induced liver injury: an analysis of 461 incidences submitted to the Spanish registry over a 10-year period. Gastroenterology 2005;129:512-21.

7. Vuppalanchi R., Liangpunsakul S.,Chalasani N. Etiology of new-onset jaundice: how often is it caused by idiosyncratic druginduced liver injury in the United States? Am J Gastroenterol 2007;102:558-62.

8. Jinjuvadia K., Kwan W., Fontana R.J. Searching for a needle in a haystack: use of ICD-9-CM codes in drug-induced liver injury. Am J Gastroenterol 2007;102:2437-43.

9. Hussaini S.H., O'Brien C.S., Despott E.J.,Dalton H.R. Antibiotic therapy: a major cause of drug-induced jaundice in southwest England. Eur J Gastroenterol Hepatol 2007;19:15-20.

10. De Valle M.B., Klinteberg A.V., Alem N. et al. Drug-induced liver injury in a Swedish University hospital out-patient hepatology clinic. Aliment Pharmacol Ther 2006; 24:1187-95.

11. Wai C.T., Tan B.H., Chan C.L. et al. Druginduced liver injury at an Asian center: a prospective study. Liver Int 2007;27:465-74.

12. Riordan S.M., Williams R. Mechanisms of hepatocyte injury, multiorgan failure, and prognostic criteria in acute liver failure. Semin Liver Dis 2003;23:203-15.

13. Polson J., Lee W.M. AASLD position paper: the management of acute liver failure. Hepatology 2005;41:1179-97.

14. Андрейцева О.И., Журавель С.В.,Гуляев В.А. и др. Ведение пациентов в Листе ожидания трансплантации печени (потенциальных реципиентов). Consil Medic 2007; 2 Прил: 66-70.

15. Vaquero J., Polson J., Chung C. et al. Infection and the progression of hepatic encephalopathy in acute liver failure. Gastroenterology 2003;125;755-64.

16. Guengerich F.P. Common and uncommon cytochrome P450 reactions related to metabolism and chemical toxicity. Chem Res Toxicol 2001;14:611.

17. William M. Lee. Drug-induced hepatotoxicity. N Engl J Med 2003;349:474-85.

18. Davies D. Textbook of adverse drug reactions. Oxford [Oxfordshire]: Oxford University Press, 1985; p. 18-45.

19. Scheuer P.J., Lefkowitch J.H. Drug and toxins. In: Scheuer P.J., Lefkowitch J.H., editors. Liver biopsy interpretation. 7th ed. Philadelphia: Elsevier Saunders, 2006; p. 125-44.

20. Danan G., Benichou C. Causality assessment of adverse reactions to drugs-I. A novel method based on the conclusions of international consensus meetings: application to drug-induced liver injuries. J Clin Epidemiol 1993;46:1323-30.

21. Bénichou C. Criteria of drug-induced liver disorders. Report of an international consensus meeting. J Hepatol 1990;11:272-6.

22. Lucena M.I., Andrade R.J., Fernández M.C. et al. Determinants of the clinical expression of amoxicillin-clavulanate hepatotoxicity: a prospective series from Spain. Hepatology 2006;44:850-6.

23. Maddrey W.C. Drug-induced hepatotoxicity: 2005. J ClinGastroenterol 2005;39:83-9.

24. Russo M.W., Galanko J.A., Shrestha R. Liver Transplantation for acute liver failure from drug induced liver injury in the United States. Liver Transpl 2004;10:1018-23.

25. Shapiro M.A., Lewis J.H. Causality assessment of drug-induced hepatotoxicity: promises and pitfalls. Clin Liver Dis 2007;11:477-505.

26. Lee B.H., Koh W.J., Choi M.S. et al. Inactive hepatitis B surface antigen carrier state and hepatotoxicity during antituberculosis chemotherapy. Chest 2005;127:1304-11. http://www. ncbi.nlm.nih.gov/pubmed/15821209

27. Navasa M., Garcia-Pagan J.C., Bosch J. et al. Portal hypertensionin acute liver failure. Gut 1992;33:965-8.

28. Clemmesen J.O., Kondrup J., Ott P. Splanchnic and leg exchange of amino acids and ammonia in acute liver failure. Gastroenterology 2000;118:1131-9.

29. Blei A.T., Larsen F.S. Pathophysiology of cerebral edema in fulminant hepatic failure. J Hepatol 1999;31:771-6.

30. Huang Y.S., Chern H.D., Su W.J. et al. Cytochrome P450 2E1 genotype and the susceptibility to antituberculosis drug-induced hepatitis. Hepatology 2003;37:924-30.

31. Watanabe M., Shibuya A. Validity study of a new diagnostic scale for drug-induced liver injury in Japan-comparison with two previous scales. Hepatol Res 2004;30:148-54.

32. Chitturi S., Farrell G.C. Drug-induced liver disease. In: Schiff E.R., Sorrell M.F., Maddrey W.C., editors. Schiff's diseases of the liver. 9th ed. Tokyo: Lippincott Williams & Wilkins, 2003; p. 1059-127.


Для цитирования:


Галимова С.Ф. Лекарственные поражения печени (часть I). Трансплантология. 2011;(1):13-21. https://doi.org/10.23873/2074-0506-2011-0-1-13-21

For citation:


Galimova S.F. Drug-induced liver injuries (part I). Transplantologiya. The Russian Journal of Transplantation. 2011;(1):13-21. (In Russ.) https://doi.org/10.23873/2074-0506-2011-0-1-13-21

Просмотров: 86


Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 License.


ISSN 2074-0506 (Print)
ISSN 2542-0909 (Online)